# SDR B1HR631360

- Difficulty date: August 30, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N407KA
- Make and model: Bell 407
- Aircraft serial: 53121
- Engine: Allsn 250C20
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Part serial: 0157
- Condition: Failed
- Location: Eng Torque
- Part time: 592 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED GAUGE WITH RECONDITIONED UNIT, INDICATOR HAS FALSE EXCEEDANCES THAT CAN NOT BE CLEARED.  WHEN LAPTOP IS CONNECTED GET AN ERROR SAYING THAT IP ADDRESS IS NOT CORRECT.
